# SDR DALA2024111210854

- Difficulty date: November 9, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 69,582 hours, 32,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0652033) CORROSION ON INTERCOSTAL STA 787 STR 26L STA 807 AFT CARGO COMPARTMENT. INTERCOSTAL (WEB) WAS FABRICATED AND REPLACED PER B737-800 SRM 53-60-15-0I-1 AND B737-800 SRM 51-40-02-0G.
